# SDR HNAA2023103100370

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 41,265 hours, 37,838 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 REV DIS AGREE AT TAKE POWER.    ENG 1(2) REV DISAGREE MESSAGE.  R & R #2 ICU IAW AMM 78-33-01. PERFORMED OPS CHECK IAW AMM 78-33-01-700-801-A/500 OPS AND LEAK CHECK GOOD. A/C OK FOR SERVICE AT THIS TIME. CLEAR MEL 78-2
